# SDR ASAA2014111409672

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 1,066 hours, 344 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, FMC DISAGREE WAS DISPLAYED ON THE MCDU AND ND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISH OPS NORMAL.
